Advertisement

The quenching problem for nonlinear parabolic differential equations

  • Andrew Acker
  • Wolfgang Walter
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 564)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature

  1. [1]
    H. Kawarada, On Solutions of Initial-Boundary Problem for ut=uXX+(1/(1−u)). Publ. RIMS, Kyoto Univ. 10 (1975), pp. 729–736.MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    C. Miranda, Partial differential equations of elliptic type, Ergebnisse der Mathematik und ihrer Grenzgebiete, Vol. 2, Springer-Verlag 1970.Google Scholar
  3. [3]
    M.H. Protter and H.F. Weinberger, Maximum principles in Differential Equations. Prentice Hall, Englewood Cliffs, N.J., 1967.MATHGoogle Scholar
  4. [4]
    W. Walter, Differential and Integral Inequalities, Ergebnisse der Mathematik und ihrer Grenzgebiete, Vol. 55, Springer-Verlag 1970.Google Scholar
  5. [5]
    W. Walter, Parabolic Differential Equations with a Singular Nonlinear Term. Funkcialaj Ekvacio (to appear).Google Scholar

Copyright information

© Springer-Verlag 1976

Authors and Affiliations

  • Andrew Acker
  • Wolfgang Walter

There are no affiliations available

Personalised recommendations